# SDR CALA2025103010722

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N37556
- Make and model: Boeing 737-9
- Aircraft serial: 67579
- Aircraft time: 9,425 hours, 3,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GIRT BAR BRACKET AT 1R NEEDS ADJUSTMENT VERIFIED GIRT BAR BRACKETS OPERATIONAL PER AMM 25-66-01, NO FAULTS FOUND. OK TO CONT.
